# SDR DXTA2024090900440

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800245
- Aircraft time: 14,473 hours, 9,666 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: MAIN EXIT DOOR EXIT SIGNS NOT ILLUMINATING ALING WITH THE GALLEY WORK LIGHT ALL THE REST OF THE EMERGENCY LIGHTS WORK PROPERLY. CORRECTIVE ACTION: RESEATED PUSHED PIN S AT CANNON PLUG PC045. RESEATED PIN, RECONNECTED CANNON PLUG, OPS CHECK GOOD. WORK DONE IAW CE-680 AMM 33-50-10 & CE-680 SPM 20-30-20.
